John-Nirenberg lemmas for a doubling measure

Research output: Contribution to journalArticleScientificpeer-review

Standard

John-Nirenberg lemmas for a doubling measure. / Aalto, Daniel; Berkovits, Lauri; Kansanen, Outi Elina; Hong, Yue.

In: Studia Mathematica, Vol. 204, No. 1, 2011, p. 21-37.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Aalto, D, Berkovits, L, Kansanen, OE & Hong, Y 2011, 'John-Nirenberg lemmas for a doubling measure' Studia Mathematica, vol. 204, no. 1, pp. 21-37. https://doi.org/10.4064/sm204-1-2

APA

Aalto, D., Berkovits, L., Kansanen, O. E., & Hong, Y. (2011). John-Nirenberg lemmas for a doubling measure. Studia Mathematica, 204(1), 21-37. https://doi.org/10.4064/sm204-1-2

Vancouver

Aalto D, Berkovits L, Kansanen OE, Hong Y. John-Nirenberg lemmas for a doubling measure. Studia Mathematica. 2011;204(1):21-37. https://doi.org/10.4064/sm204-1-2

Author

Aalto, Daniel ; Berkovits, Lauri ; Kansanen, Outi Elina ; Hong, Yue. / John-Nirenberg lemmas for a doubling measure. In: Studia Mathematica. 2011 ; Vol. 204, No. 1. pp. 21-37.

Bibtex - Download

@article{7ba50f8e6cbe45ee9a56fc479e665261,
title = "John-Nirenberg lemmas for a doubling measure",
abstract = "We study, in the context of doubling metric measure spaces, a class of BMO type functions defined by John and Nirenberg. In particular, we present a new version of the Calder{\'o}n-Zygmund decomposition in metric spaces and use it to prove the corresponding John-Nirenberg inequality.",
keywords = "Calder{\'o}n-Zygmund decomposition, Doubling measure, Good-λ inequality, John-Nirenberg lemma",
author = "Daniel Aalto and Lauri Berkovits and Kansanen, {Outi Elina} and Yue Hong",
year = "2011",
doi = "10.4064/sm204-1-2",
language = "English",
volume = "204",
pages = "21--37",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",
number = "1",

}

RIS - Download

TY - JOUR

T1 - John-Nirenberg lemmas for a doubling measure

AU - Aalto, Daniel

AU - Berkovits, Lauri

AU - Kansanen, Outi Elina

AU - Hong, Yue

PY - 2011

Y1 - 2011

N2 - We study, in the context of doubling metric measure spaces, a class of BMO type functions defined by John and Nirenberg. In particular, we present a new version of the Calderón-Zygmund decomposition in metric spaces and use it to prove the corresponding John-Nirenberg inequality.

AB - We study, in the context of doubling metric measure spaces, a class of BMO type functions defined by John and Nirenberg. In particular, we present a new version of the Calderón-Zygmund decomposition in metric spaces and use it to prove the corresponding John-Nirenberg inequality.

KW - Calderón-Zygmund decomposition

KW - Doubling measure

KW - Good-λ inequality

KW - John-Nirenberg lemma

UR - http://www.scopus.com/inward/record.url?scp=80051756051&partnerID=8YFLogxK

U2 - 10.4064/sm204-1-2

DO - 10.4064/sm204-1-2

M3 - Article

VL - 204

SP - 21

EP - 37

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

IS - 1

ER -

ID: 13005102